# SDR SWAA2024071008794

- Difficulty date: July 3, 2024
- Submitted: July 10, 2024
- Operation: Air carrier
- Aircraft: N558WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30248
- Aircraft time: 65,787 hours, 41,599 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD RIGHT EMERGENCY BATTERY PACK M1674 WILL NOT CHARGE FWD RIGHT EMERGENCY BATTERY PACK WILL NOT CHARGE<[01] REMOVED AND REPLACED FWD RIGHT EMERGENCY PACK M1674 IAW 33-51-06-960-805 STEP 4A-4E(1)-(3A);(4)-(6). OPS CHECK GOOD A-TAG: WN45713;[02] VERIFIED ITEM 1;[03] RETURNED AIRPLANE BACK TO IT'S USUAL CONDITION IAW AMM 33-51-06-960-805 STEP 4F(1)(4).;[04] OKAY TO INSTALL CEILING PANEL;[05] VERIFIED ITEM 3 COMPLETE.  AUDIT C/W
